MAUDE Adverse Event Report: CONVATEC INC CURE PRODUCTS; CATHETER, UROLOGICAL

CONVATEC INC CURE PRODUCTS; CATHETER, UROLOGICAL
Model Number T10
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Pain (1994); Urinary Tract Infection (2120)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Based on the available information, this event is deemed to be a serious injury.To date no additional information has been received.Should additional information become available, a follow-up report will be submitted.Fda registration number reporting site: 1049092 manufacturing site: 3005471919.
 
Event or Problem Description
End user states she has been cathing "for the past 2 yrs for retention 4-5 times a day following a complication from back surgery which affected her bladder.She said she has been using the twist for 2 years now and it always previously worked well for her, her preferred catheter and has uses both t10s and size t12." she feels like something has changed with the product possibly the lube.She was asked "multiple times if she has noticed anything different herself visually with the product and she just said it is only a feeling of burning and cloudy urine she has experienced shortly after starting use of the newer lots/ boxes from various new suppliers for her.She said since personally delivered went out of business she bought some boxes from discount catheters and noticed that the box changed from saying manufactured for newport beach to convatec.She said it is with these newer catheters she started having the issue.She said she started using one of these new boxes and shortly thereafter started noticing cloudy urine and burning.She said she went to her doctor and they did urine testing on her and it was positive for uti and she was given 7 days of antibiotics which did clear up her urine but the burning did not go away fully.She then placed an order with medical monks of this item and she noticed the burning continued but said the issues went away for 5 days when she started using some of her old t10 supply from personally delivered.She then ordered more t10s from at home medical and again this morning her cloudy urine came back after using them last night.She said the only thing she knows she is allergic to is hand sanitizer as it causes her dry red itchy skin.She has no other allergies she is aware of.She said she always takes care to prevent utis by washing hands, cleansing urethra prior to insertion and making sure the catheter isn't contaminated but mentioned sometimes with a period she may accidentally contaminate it without knowing.She is aware of when she needs to seek medical intervention for utis and aware that bacteria will always be present in her bladder for people to cath.She denies constipation and said she stays well hydrated.".
 
Additional Manufacturer Narrative
Investigation findings: retained samples: packaging intact, passed dye penetration seal tests.Sterilization: eo sterilization confirmed effective; biological indicators met standards.Lubricant gel: microbial limits within spec; no pathogens detected; gel confirmed sterile.Assembly & sealing: all bonding and heat-sealing processes followed sops; no sealing defects found.Staff: properly trained and certified; no health or performance issues.Machines: sterilizers and incubators maintained and validated; no faults reported.Root cause & corrective action: root cause: no product-related cause identified.Sterility and sealing integrity confirmed.Likely factors: uti may stem from procedural issues or individual health factors (e.G., contamination during menstruation, personal hygiene, immune response).Corrective action: none taken; no product defects found.Should additional information become available, a follow-up report will be submitted.Fda registration number.Reporting site: 1049092.Manufacturing site: 3005471919.
 
Event or Problem Description
To date no additional patient or event details have been received.

Brand Name
CURE PRODUCTS
Common Device Name
CATHETER, UROLOGICAL
Manufacturer (Section D)
CONVATEC INC
211 american avenue
greensboro NC 27409
Manufacturer (Section G)
CONVATEC INC
211 american avenue
greensboro NC 27409
Manufacturer Contact
pamela meadows
7815 national service road
suite 600
greensboro, NC 27409
3365424679
MDR Report Key22344424
Report Number1049092-2025-00185
Device Sequence Number4901064
Product Code KOD
UDI-Device Identifier00815947020376
UDI-Public00815947020376
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/13/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberT10
Device Lot Number24B15301
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/13/2025
Supplement Date Received by Manufacturer09/21/2025
Initial Report FDA Received Date06/27/2025
Supplement Report FDA Received Date09/22/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/01/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient Age39 YR
Patient SexFemale